| Model Number |
68LP-250 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture.
Event or Problem Description
Healthcare provider reported a left side capsular contracture baker grade iv.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
Event or Problem Description
Healthcare provider additionally reported a left side deflation.
Event or Problem Description
The device has been explanted.